MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL TRUFILL N-BCA-1 GRAM KIT; TISSUE ADHESIVE FOR USE IN EMBOLIZATION OF BRAIN ARTERIOVENOUS MALFORMATIONS

MEDOS INTERNATIONAL SARL TRUFILL N-BCA-1 GRAM KIT; TISSUE ADHESIVE FOR USE IN EMBOLIZATION OF BRAIN ARTERIOVENOUS MALFORMATIONS
Model Number 631-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Headache (1880)
Date of Event 08/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient date of birth and weight were not provided.The initial reporter phone and email address are not available / reported.[conclusion]: the event was reported via the membrane study.A 69-year-old female patient with a history of controlled hypertension underwent meningeal artery (mma) embolization using the trufill n-bca (631500 / jy1048) on (b)(6) 2022.The patient experienced left-sided headache on the same day as the surgery, which was reported to be moderate.The event was evaluated as possibly related to the study device and study procedure.It was reported as not related to the subdural hematoma (sdh) medication.The patient was prescribed medication for the reported headache and the event resolved.Based on complaint information, the device remains implanted and is thus not available for evaluation.A review of manufacturing documentation associated with this lot (jy1048) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.The device will not be returned for analysis and therefore, no further investigation can be performed at this time.No determination of causes and possible contributing factors could be made.As a result, the investigation will be closed.The investigator evaluated the headache as being possibly related to the study device.Hence, this will be considered as a product complaint and the file will be processed accordingly as a mdr reportable event.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 4.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The event was reported via the membrane study.A 69-year-old female patient with a history of controlled hypertension underwent meningeal artery (mma) embolization using the trufill n-bca (631500 / jy1048) on (b)(6) 2022.The patient experienced left-sided headache on the same day as the surgery, which was reported to be moderate.The event was evaluated as possibly related to the study device and study procedure.It was reported as not related to the subdural hematoma (sdh) medication.The patient was prescribed medication for the reported headache and the event resolved.

Brand Name
TRUFILL N-BCA-1 GRAM KIT
Common Device Name
TISSUE ADHESIVE FOR USE IN EMBOLIZATION OF BRAIN ARTERIOVENOUS MALFORMATIONS
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN AND SHURTLEFF, INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr.
irvine, CA 92618
303552-6892
MDR Report Key15615654
Report Number3008114965-2022-00662
Device Sequence Number17663073
Product Code KGG
UDI-Device Identifier10886704029151
UDI-Public10886704029151
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P990040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number631-500
Device Catalogue Number631500
Device Lot NumberJY1048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Initial Report FDA Received Date10/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian